# SDR AT0000358

- Difficulty date: July 2, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN LAP FUSELAGE SKIN PITTED BEYOND LIMITS AT L24 - L26.  CUT OUT CORRODED SECTION AND INSTALLED REPAIR IAW REO L00229.
